MathSciNet Relay Station
MathSciNet bibliographic data
MR1087183 30G35 (30E20 42B20 58G30)
Semmes, Stephen Analysis vs. geometry on a class of rectifiable hypersurfaces in ${\bf R}^n$. Indiana Univ. Math. J. 39 (1990), no. 4, 1005–1035.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement